کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
8896950 1630627 2018 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On the equation A!B! = C!
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
On the equation A!B! = C!
چکیده انگلیسی
We consider the equation in the title in positive integers A,B,C. We give an explicit upper bound for C in terms of the difference k:=B−A. Further, we show that for k≤106 this equation has only one (long known) non-trivial solution, given by 6!7!=10!.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 187, June 2018, Pages 160-165
نویسندگان
, , ,